# SDR AALA202405092200

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 50,922 hours, 19,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RH FWD. EMERGENCY EXIT DOOR SLIDE BOTTLE PRESSURE IN LOW END OFGREEN. REMOVED/REPLACED R/H FWD. EMERGENCY DOOR SLIDE BOTTLE IAW 25-62-49.
